Sorptivity calculation for arbitrary diffusivity

J.-Y. Parlange, D.A. Barry, M.B. Parlange, D.A. Lockington, R. Haverkamp

    Research output: Contribution to journalArticle

    14 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)197-208
    JournalTransport in Porous Media
    Volume15
    Issue number3
    DOIs
    Publication statusPublished - 1994

    Cite this

    Parlange, J-Y., Barry, D. A., Parlange, M. B., Lockington, D. A., & Haverkamp, R. (1994). Sorptivity calculation for arbitrary diffusivity. Transport in Porous Media, 15(3), 197-208. https://doi.org/10.1007/BF00613278